English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A characterization of holomorphic Borcherds lifts by symmetries

MPS-Authors
/persons/resource/persons235419

Heim,  Bernhard
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235863

Murase,  Atsushi
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Heim, B., & Murase, A. (2015). A characterization of holomorphic Borcherds lifts by symmetries. International Mathematics Research Notices, 2015(21), 11150-11185. doi:10.1093/imrn/rnv021.


Cite as: http://hdl.handle.net/21.11116/0000-0004-119C-9
Abstract
There is no abstract available